MAUDE Adverse Event Report: AESYNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

AESYNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019 an i.V.Station produced a drug preparation with a label that contained incorrect content.The label for a vancomycin preparation included a barcode for oxytocin.The mislabeled preparation was identified and was not administered and as such there is no adverse patient effect.However, if the improperly configured label were not identified, it could result in the incorrect preparation being used and subsequent patient harm.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
AESYNT INCORPORATED
51 pennwood place
warrendale PA 15086
MDR Report Key8601202
Report Number3011278888-2019-00053
Device Sequence Number19381363
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)180227
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;